EconPapers    
Economics at your fingertips  
 

A Two-Grid Finite Element Method for a Second-Order Nonlinear Hyperbolic Equation

Chuanjun Chen, Wei Liu and Xin Zhao

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

We present a two-grid finite element scheme for the approximation of a second-order nonlinear hyperbolic equation in two space dimensions. In the two-grid scheme, the full nonlinear problem is solved only on a coarse grid of size . The nonlinearities are expanded about the coarse grid solution on the fine gird of size . The resulting linear system is solved on the fine grid. Some a priori error estimates are derived with the -norm for the two-grid finite element method. Compared with the standard finite element method, the two-grid method achieves asymptotically same order as long as the mesh sizes satisfy .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/803615.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/803615.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:803615

DOI: 10.1155/2014/803615

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:803615